Translator Disclaimer
October, 2017 On subadditivity of the logarithmic Kodaira dimension
Osamu FUJINO
J. Math. Soc. Japan 69(4): 1565-1581 (October, 2017). DOI: 10.2969/jmsj/06941565

Abstract

We reduce Iitaka's subadditivity conjecture for the logarithmic Kodaira dimension to a special case of the generalized abundance conjecture by establishing an Iitaka type inequality for Nakayama's numerical Kodaira dimension. Our proof heavily depends on Nakayama's theory of $\omega$-sheaves and $\widehat{\omega}$-sheaves. As an application, we prove the subadditivity of the logarithmic Kodaira dimension for affine varieties by using the minimal model program for projective klt pairs with big boundary divisor.

Citation

Download Citation

Osamu FUJINO. "On subadditivity of the logarithmic Kodaira dimension." J. Math. Soc. Japan 69 (4) 1565 - 1581, October, 2017. https://doi.org/10.2969/jmsj/06941565

Information

Published: October, 2017
First available in Project Euclid: 25 October 2017

zbMATH: 06821652
MathSciNet: MR3715816
Digital Object Identifier: 10.2969/jmsj/06941565

Subjects:
Primary: 14R05
Secondary: 14E30

Rights: Copyright © 2017 Mathematical Society of Japan

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.69 • No. 4 • October, 2017
Back to Top